Contact Us

Crestor
*    Denotes required field.

   * First Name 

   * Last Name 

   * Email 

Phone 

Cell Phone 

Street Address 

Zip Code 

City 

State 

Date you started taking this drug:

Date you stopped taking this drug:

Has Rhabdomyolysis been diagnosed?

If yes, when was Rhabdomyolysis diagnosed?

Have You Suffered Any Of These Side Effects:



Please further describe side effects:

For verification purposes, please answer the below question:
+
=

No Yes, I agree to the Parker Waichman LLP disclaimers. Click here to review.

Yes, I would like to receive the Parker Waichman LLP monthly newsletter, InjuryAlert.

please do not fill out the field below.


Updated Safety Information Regarding Crestor

Nov 24, 2004 | Health Canada

Health Canada wishes to advise Canadians of safety concerns about Crestor, a cholesterol lowering drug, when used at the highest recommended dosage of 40 mg daily. The risk of rhabdomyolysis (muscle breakdown) may be increased at higher doses. Health Canada recommends that all patients taking Crestor, or any cholesterol lowering drug, should be using the lowest dose that will meet their treatment goal.

Health Canada is actively reviewing the safety profile associated with rosuvastatin (Crestor®), particularly the 40 mg dose, and is in receipt of additional safety information provided by its manufacturer, AstraZeneca Canada Inc.

In June 2004, Health Canada posted a Public Advisory about an association between Crestor and rhabdomyolysis, a rare but serious muscle disorder. The same month, AstraZeneca Canada Inc. issued a Dear Healthcare Professional Letter to advise Canadian healthcare professionals of this information.

Rhabdomyolysis is a condition that results in muscle breakdown and the release of muscle cell contents into the bloodstream. Symptoms of rhabdomyolysis include muscle pain, weakness, muscle tenderness, fever, dark urine, nausea, and vomiting. In severe cases, rhabdomyolysis can result in kidney failure and can be life-threatening.

Since June 2004, Health Canada has received a further 6 reports of rhabdomyolysis in patients using Crestor® which are under assessment.

All patients taking Crestor, or any cholesterol lowering drug, are advised to report any unexplained muscle pain, muscle weakness or cramps, or any brown or discoloured urine, to their physician immediately.


Related articles Other articles
Parker Waichman Accolades And Reviews Best Lawyers Find Us On Avvo